# SDR CKSA98172

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-2 CHECK INSPECTION, FOUND SEAT TRACK WORN, STA 1130, BL 24RT.  CUT THE DAMAGED SEAT TRACK AT STA 1130 BL 24RT TO FIT PLUGS AND CHANNELS.  INSTALLED THE PLUGS AND CHANNELS FIT IN TRACK STA 1130, BL 24RT IAW DC8 SRM 53-2-3 FIG 6D.  C-CHECK WORK CARD NUMBER 0060.  NON-ROUTINE 04473 TASK NR Y1584.
